# SDR AALA20090816TUL02

- Difficulty date: August 16, 2009
- Submitted: August 19, 2009
- Operation: Air carrier
- Aircraft: N609AA
- Make and model: Boeing 757223
- Aircraft serial: 27447
- Aircraft time: 48,639 hours, 13,346 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6067727
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PTY - CREW REPORTED ELECTRICAL ODOR IN CABIN AFTER UNKNOWN THUMP WAS FELT.  EMERGENCY DECLARED, RETURNED TO PTY WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT RECIRCULATION FAN AT MIA.  SYSTEM GROUND CHECKED NORMAL OPERATION.
